Alert archive / Idaho / Frost Advisories in 2007
Frost Advisory 2, NWS Pocatello, ID
NWS Pocatello, ID issued this frost advisory at Sep 9, 2007, 3:08 PM MDT. It took effect at Sep 10, 2007, 3:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2007, 3:08 PM MDT (21:08 UTC)
- In effect from
- Sep 10, 2007, 3:00 AM MDT
- Expired
- Sep 10, 2007, 8:47 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 092108 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 308 PM MDT SUN SEP 9 2007 IDZ020-021-101045- /O.UPG.KPIH.FZ.A.0001.070910T0900Z-070910T1500Z/ /O.NEW.KPIH.FR.Y.0002.070910T0900Z-070910T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT...AMERICAN FALLS 308 PM MDT SUN SEP 9 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY. A COLD AND DRY CANADIAN AIRMASS WILL SETTLE OVER THE REGION THIS AFTERNOON AND EVENING ALLOWING OVERNIGHT TEMPERATURES TO FALL INTO THE LOWER 30S ACROSS THE UPPER AND LOWER SNAKE RIVER PLAIN. INDIVIDUALS CARING FOR COLD SENSATIVE VEGETATION SHOULD TAKE PRECAUTIONS TO PROTECT THEIR PRODUCE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
2 follow-up statements
000 WWUS75 KPIH 100830 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 230 AM MDT MON SEP 10 2007 IDZ020-021-101500- /O.CON.KPIH.FR.Y.0002.070910T0900Z-070910T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT...AMERICAN FALLS 230 AM MDT MON SEP 10 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. MORNING LOWS ACROSS THE UPPER AND LOWER SNAKE RIVER VALLEY ARE EXPECTED TO REMAIN IN THE LOWER 30S THROUGH MID-MORNING. HENCE THE FROST ADVISORY WILL REMAIN IN EFFECT THIS MORNING. INDIVIDUALS CARING FOR COLD SENSITIVE VEGETATION SHOULD CONTINUE TO TAKE PRECAUTIONS TO PROTECT THEIR PRODUCE THROUGH 9 AM THIS MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS75 KPIH 101447 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 847 AM MDT MON SEP 10 2007 IDZ020-021-101600- /O.CAN.KPIH.FR.Y.0002.000000T0000Z-070910T1500Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT...AMERICAN FALLS 847 AM MDT MON SEP 10 2007 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE BEGUN TO WARM INTO THE UPPER 30S OR HIGHER IN MOST LOCATIONS...AND WILL CONTINUE TO WARM QUICKLY THROUGH THE DAY. THUS...THE FROST ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Sep 9, 2:25 PM MDT, 43 minutes earlier.
Area forecast discussion, Sep 9, 2:25 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 225 PM MDT SUN SEP 9 2007 .DISCUSSION...LATEST SATELLITE IMAGERY SHOWING DRY PAC WAVE DIGGING THROUGH REGION WITH UPSTREAM RIDGE REMAINING ANCHORED OVER THE ERN PACIFIC. MODELS HAVE SHOWN LITTLE CHANGE IN PROGRESSION OF UPPER WAVE WITH GFS REMAINING MORE PROGRESSIVE WITH WAVE AS IT EXITS THE AREA INTO WYOMING LATE TONIGHT. THE NAM HOWEVER SLOWS THE SYSTEM A BIT AS IT CLOSES OFF THE CIRCULATION OVER THE ERN HIGHLANDS THIS EVENING THEN PUSHES IT SE INTO WYOMING BY 12Z MONDAY MORNING. BOTH MODELS SHOWING MODERATE NNE FLOW FLOWING OVER DIVIDE TODAY/TONIGHT WITH DRY AND COOL AIRMASS EXPECTED TO ALLOW TEMPERATURES TO DROP NEAR FREEZING. THUS HAVE UPGRADED WATCH TO A FROST ADVISORY TONIGHT WITH LOWS RUNNING FROM 30 TO 35 ACROSS A GOOD PORTION OF ZONES 20 AND 21. UPPER RIDGE EXPANDS BACK ACROSS THE REGION TUESDAY AND REMAINS THERE THROUGH THE WEEK. MODELS STILL STRUGGLING WITH PREFERRED SOLUTION IN OUT PERIODS (THUR INTO WEEKEND) WITH AS MANY AS DIFFERENT SOLUTIONS NOTED OVER THE LAST 4 DAYS NOW. CURRENT OPERATIONAL GFS SHOWING PAC LOW OFF CALIFORNIA MIGRATING INLAND OVER THE WEEKEND WITH ATTENDING PRECIPITATION SPREADING OVER THE FORECAST AREA. THIS SOLUTION IS THE OUTLIER COMPARED TO FLAT ZONAL PATTERNS NOTED WITH THE GFS ENSEMBLE/ECMWF PROGS. THUS HAVE MADE LITTLE IN THE WAY OF ANY CHANGES TO LATTER PERIODS AWAITING MODEL STABILITY. HUSTON && .AVIATION...WIDESPREAD VFR CONDITIONS ARE ANTICIPATED OVER THE NEXT 24 HOURS. ISOLATED SHOWERS ARE POSSIBLE ALONG WYOMING PORTIONS OF TWEB ROUTE 344 THROUGH THIS EVENING. CANTIN && .FIRE WEATHER...AN AREA OF LOW PRESSURE WILL DRIFT EAST OF THE AREA OVERNIGHT. A COOL AND DRY AIRMASS IS EXPECTED TO SLIDE IN BEHIND THE LOW...WITH SOME OF THE COOLEST TEMPERATURES OF THE SEASON EXPECTED BY MONDAY MORNING. NORTH WINDS OF 10 TO 20 MPH AND GUSTS UP TO 30 MPH ARE EXPECTED INTO THE EVENING...ESPECIALLY FOR NORTHERN PORTIONS OF ZONE 410 AND ZONE 411. TEMPERATURES WILL APPROACH FREEZING IN MOST LOWLAND LOCATIONS...AND WILL DROP BELOW THE FREEZING MARK IN HIGH ELEVATION VALLEYS. DRY AND STABLE AIR WILL PREVAIL THROUGH MID WEEK...WITH LIGHT WINDS EXPECTED. ANOTHER DISTURBANCE WILL DROP SOUTH ALONG THE CONTINENTAL DIVIDE WEDNESDAY INTO THURSDAY...THEN SOUTHERLY FLOW IS EXPECTED TO MOVE OVERHEAD BY LATE WEEK. NO CRITICAL WEATHER IS ANTICIPATED...AND THE THREAT FOR SHOWER/THUNDERSTORM ACTIVITY IS NOT EXPECTED UNTIL FRIDAY INTO THE WEEKEND. CANTIN && .PIH WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY FOR TONIGHT ZONES 20 AND 21. SEE STATEMENTS FOR FURTHER INFORMATION. &&
Hazardous weather outlook, Sep 9, 2:30 PM MDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 230 PM MDT SUN SEP 9 2007 IDZ017>025-031-032-101115- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 230 PM MDT SUN SEP 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT COLD OVERNIGHT LOWS ARE EXPECTED TONIGHT. A FROST ADVISORY HAS BEEN POSTED FOR THE UPPER AND LOWER SNAKE PLAIN. SEE STATEMENTS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.